MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODES
Model Number 8900-0225-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the associated device failed the self-test using these onestep pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect electrodes.The electrodes have not been returned to zoll for evaluation.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported incident would not pass the readiness test or the manual 30j test.Based on investigation testing the pads were confirmed to be defective (shorting bar open).The pads (8900-0225-01 lot 1025) were scrapped.The customer was sent replacement pads.No emerging trend based on similar reports.

Brand Name
ONESTEP CPR AA
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key23680187
Report Number1218058-2025-00188
Device Sequence Number15879968
Product Code MKJ
UDI-Device Identifier00847946016289
UDI-Public(01)00847946016289(17)270305(10)1025
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0225-01
Device Lot Number1025
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/24/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown